# SDR R61A2023031300169

- Difficulty date: February 17, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FF, CORROSION FOUND ON FLOOR SUPORT PROFILE FWD OF L1 DOOR, BETWEEN FR 12- FR16, LBL48.  FF, FLOOR SUPPORT PROFILE, FWD OF L1 DOOR, BETWEEN FR12 -FR16 LBL 48 REPLACED IAW SRM 51-41-02 AND SRM 51-43-04.
